# SDR 08FDEA04611

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827171
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER LOBE FLOORBEAM 520, RBL 45 LOWER LEG CORRODED REMOVED CORROSION REF: SRM 51-10-1, P1-27.  MATERIAL REMOVED IS BEYOND LIMITS: REF; P-  F SRM 53-10-1, PAGE 6.  FABRICATED REPAIR PARTS, REF: P/F SRM 53-10-8, PAGES 8-17.  TREATED AND PRIMED REPAIR PARTS, REF:SRM 51-10-2.  INSTALLED REPAIR PARTS, REF, SRM 51-30-2, P.1-27.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
